T Nation

Increased Heart Rate

These days my heart rate is 92-103.

Ive increased t and estradiol levels for the last 10 days since adding HCG.

My protocol is 20mg sustanon daily and 250 UI HCG EOD. Last test total t was 1156, e2 54 and SHBG 34 with 26-27 ng/dl calculated free t.

My blood pressure is relatively low like 98/60 or 105/70, sometimes going 115/70

Do you think this heart rate can be dangerous, is it possible to be temporary side effect due to the high levels?

Otherwise I feel awesome

Sympathetic nervous system upregulation tends to be temporary barring the notion of pre-existing autonomic dysfunction, cardiovascular disease etc. Common amongst people using gear (appears a select few are more prone to this side effect).

If it doesn’t level out, drop the dosage. 103 isn’t a safe HR though, I’d suggest dropping the dosage and slowly tapering up to where you feel best as to avoid shocking the body too much… Granted I’m not a medical professional, so take my advice with a grain of salt

I had higher heart rates when coming of benzo’s, 125 bpm was the norm for resting heart rates for months on end. I think it’s the HCG causing the problems because now levels are in flux again.

Do you think this will normalize with time? Otherwise I feel very well and would not like to change my protocol. But also I think it has something to do with my weak adrenals

I have had and currently have issues with heart rate. Never have before.

I’m not ruling out nicotine as a potential cause, as I’ve been tapering off it lately.

But HCG sends my heart rate and especially BP through the roof. When I was taking modafinil, that on top of HCG would make me feel like I was going to pop. I’d consider dropping HCG - I messed around with it for months and always felt worse on it.

Also my heart rate has been high lately, and I have considered the possibility it’s my recent dose increase. It’s been about a week and some, and it’s leveling out. My RHR this morning was 58!

Hope this helps a little

It’s most certainly the HCG. It’s one of the reasons you wait to start taking other shit so you know exactly how each variable effects you. I would stop the HCG if I were you and see if that fixes things. Then introduce it at a later date if you want once your body is used to supplementing testosterone. That’s if your goal is feel optimal of course.

When I started hcg monotherapy I noticed that as well. My heart rate and my blood pressure both went up quite a bit they have since went back to normal though.

1 Like

I think I was stable on the testosterone and added HCG because I felt sexually bad on testosterone only and HCG has improved that

Libido takes longer than anything else to stabilize and become consistent.

My problem was my seamen became very little and I didnt enjoy orgasm. I dont think there is anything I can do to fix that except add HCG. Also my sensitivity has dropped and now both of these are fixed only this heart rate bothers me

So when you started the HCG you had heart rate issues but then it returned to normal?

What is your HCG protocol

Yes this is correct. I’ve always had a really low hr, like in the 40s. And my BP was always good at 120. I started hcg (800 twice a week) and I take a serm and baby aspirin every day

I noticed my hr went up quite a bit and my BP went up to the 140s. I asked my doctor about it and he didn’t know if it was from the hcg or not.
Eventually it sorted itself out and I am back to normal. Maybe 3 months after

2 Likes

This sounds reassuring
Now you are still on mono? You managed to optimize yourself only with HCG?

It happens to everyone in the beginning. It gets better over time. You adding shit and making decisions based off of results this early is a recipe for never getting it right. You’ve been told that 8,000,000 times but yet still do it lol. I doubt there’s anyone that read your log on day one that didn’t already know this is exactly what you would do. It’ll be a learning experience. Eventually you’ll see why people say the same shit over and over. It’s because it works.

2 Likes

You think there is any way my seamen would have increased if I stayed only on testosterone without adding HCG? Everything I’ve learned points against that, and this seems to be quite important for me so I took the decision to add HCG yes

Yes. Mine was very little in the beginning and clumpy. Eventually it went back to how it was before. It takes your body time to adjust and some things take longer than others. If in 6 months it doesn’t and you want to try HCG then try it. At least you know exactly how T only affects everything.

1 Like

Hm that is very strange so your seamen increased back without HCG? Did you have testicular shrinkage, because mine was really big?
As much as I know 30 percent of seamen is produced in the prostate, but the other needs to be produced in the testicles…

Same here. Went to almost nothing then went back to normal or very close to it, without HCG. I don’t know why or how

1 Like

Still on mono with test slightly above the recommended parameters (33 nmol and they say 28 is highest average).

I am fully optimised and just waiting for my cancer or heart attack or whatever else high test causes these days.

1 Like

You are European? This range of 28nmol/l is absurd I think it comes from UK to all the continent.

Mine was 40nmol/l the last test and excluding the heart rate I feel awesome and ladies start to pay me much more attention lately without doing anything special…